MathSciNet Relay Station
MathSciNet bibliographic data
MR571932 (81m:54072) 54H10 (06D05)
Banaschewski, B. The duality of distributive continuous lattices. Canad. J. Math. 32 (1980), no. 2, 385–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement